# SDR CALA2024120603025

- Difficulty date: November 26, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 52,292 hours, 18,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK M1694 FAIL ON FUNCTIONAL CHECK ( REF. AAR NR 1000019524).REMOVED AND REPLACED BATTERY PACK M1694 IAW B737 AMM 33-51-06-96 0-805 TEST PASS GOOD.(WORK ACCOMPLISHED BY TECH 79 AND AAR WC A- 75 V938209)
